# SDR AALA202511187613

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737-8
- Aircraft serial: 44486
- Aircraft time: 6,565 hours, 2,457 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF AT APPROXIMATELY 100KTS DUE TO A VERY HARD YAW TO THE RIGHT THEN A REVERSAL TO THE LEFT. FELT LIKE WE POSSIBLY HAD A FLIGHT CONTROL ISSUE WITH THE RUDDER. FIRST OFFICER SAID THE FOOT PEDALS FELT LIKE THEY MAY HAVE GOTTEN STUCK TEMPORARILY. AIRCRAFT ABORTED TAKEOFF SAFELY AT MIA. OPEN).
